Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On powers of non-negative matrices


Authors: John C. Holladay and Richard S. Varga
Journal: Proc. Amer. Math. Soc. 9 (1958), 631-634
MSC: Primary 15.00
MathSciNet review: 0097416
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Frobenius, Über Matrizen aus nicht negativen Elementen, Sitzungsberichte der Preussischen Akademie der Wissenschaften zu Berlin, 1912, pp. 456-477.
  • [2] Helmut Wielandt, Unzerlegbare, nicht negative Matrizen, Math. Z. 52 (1950), 642–648 (German). MR 0035265
  • [3] I. N. Herstein, A note on primitive matrices, Amer. Math. Monthly 61 (1954), 18–20. MR 0059243

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.00

Retrieve articles in all journals with MSC: 15.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0097416-8
Article copyright: © Copyright 1958 American Mathematical Society